Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness and palpitations while on Ranexa, Gemfibrozil, Metformin, Gabapentin and Glimepiride?

My brother has been ill from taking too many chemicals daily! I need to know why? how are these pills conflicting with each other, and causing him such harm! My Brother is always tire, dizzy, heart palpitation, hand shaky, etc... Currently he takes the following:Two for Cholesterol: Ranexa and Gemfibrozil, three for Diabetics, and one for Arthritis: Ranexa ,Gemfibrozil ,Metformin , Gabapentin ,Glimepiride & Buprofen. Please advise, much appreciate it... Thanks. Bella De Soto
Wed, 27 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

This amounts to polypharmacy. Out of these drugs, Gabapentin and Ibuprofen (essentially pain reliever) can be eased out to my mind.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was playing basketball about 2 months ago and i started to feel light headed and i sat down but after a little while things started to get worse and my heart started beating very fast and my hands started to tingle intensely and every since then i have been tired quickly and have been suffering panic attacks whats going on

doctor1 MD

I am in relatively good health (though not as physically fit as I d like to be), but over past few months have noticed my heart feeling like it is pounding with more aggressive exercise. I used to be very physically active, and am wondering if this is due to age (48) or if I should be worried about something cardiac. I am a pediatric therapist and while working with children yesterday had two episodes when bending down to pick something up that I felt quite light headed. the sensation in my chest is new and different.

doctor1 MD

Hi! My heart seems to be beating crazy fast. I m currently on 2.5mg of bisiprolol for heart palpitations. My blood pressure has been 116/76 to 107/70 in the last several minutes. I am feeling dizzy and my feet and ankles seem to be tingling/numb. Wondering if I should be worried!